# SDR DALA2021072804243

- Difficulty date: July 25, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 87,437 hours, 22,730 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 DISBOND OF 1.800 IN. X 1.100 IN. AT OSS 305.5, LOWER SURFACE, LE SLAT 7 TRAILING EDGE WEDGE. CORRECTIVE ACTION: SUMMARY OF N.R.C. SERIAL NO.00122: LOWER SURFACE AT LE SLAT 7 ON OSS STA.305.5 OF TRAILING EDGE WEDGE WAS REPAIRED PER ERA 592987-14AD REV. ORIG. AND PER ETI-57-21-367 REV.1. (1887879)
